# SDR YV3R2019082820166

- Difficulty date: August 20, 2019
- Submitted: August 28, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-WZ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4785
- Aircraft time: 72 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Swashplate
- Part number: A2041
- Part serial: LOT90
- Condition: Worn
- Location: Main Rotor
- Part time: 72 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ARM SCISSOR P/N: A204-1 HAD EXCESSIVE WEAR ON CORD ARM AND BOLT.
